# SDR ASAA9780210

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20495054
- Condition: Defective
- Location: A/C Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEA - AIR TURN BACK OF FLT 491 - CREW REPORTED ELECTRICAL SMOKE/ODOR IN CABIN.  TURNED OFF GALLEY POWER AND RETURNED TO SEA, SMOKE/ODOR DISSIPATED DURING RETURN.  INSPECTED GALLEYS AND COMPONENTS, INTERIOR LIGHTS AND BALLASTS, AND E/E COMPT, NO DEFECT NOTED.  REPLACED LT COOLING TURBINE AND BOTH WATER SEPARATOR COALESCERS.  ACCOMPLISHED AIR QUALITY CHECK PER WORK CARD 28525011, NO ODOR OR DEFECT NOTED.  (M)
